Publications of the Faculty of Mathematics


Showing entries 4051 - 4100 out of 5227

2010


Sakhnovych, Oleksandr ; Karelin, Alexander ; Seck-Huoh-Mora, Juan et al. / On explicit inversion of a subclass of operators with $D$-difference kernels and Weyl theory of the corresponding canonical systems. In: Positivity: an international journal devoted to the theory and applications of positivity in analysis. 2010 ; Vol. 14, No. 3. pp. 547-564.

Komech, Alexander ; Comech, Andrew. / On global attraction to solitary waves for the Klein-Gordon field coupled to several nonlinear oscillators. In: Journal de Mathematiques Pures et Appliquees. 2010 ; Vol. 93. pp. 91-111.

Constantin, Adrian. / On Nagumo's theorem. In: Proceedings Japan Academy , Series A: Mathematical Sciences. 2010 ; Vol. 86, No. 2. pp. 41-44.

Neretin, Yurii. / On spherical functions on $SU(2)\times \SU(2)\times\SU(2)$. In: Functional Analysis and Its Applications. 2010 ; Vol. 44, No. 1. pp. 48-54.

Neretin, Yurii. / On spherical functions on the group ${\rm SU}(2)\times{\rm SU}(2)\times{\rm SU}(2)$SU(2)Ã?SU(2)Ã?SU(2). In: Funktcional Anal. i Prilozhen. 2010 ; Vol. 44, No. 1. pp. 59-67.

Auinger, Karl. / On the decidability of membership in the global of a monoid pseudovariety. In: INTERNATIONAL JOURNAL OF ALGEBRA AND COMPUTATION. 2010 ; Vol. 20. pp. 181-188.

Sakhnovych, Oleksandr. / On the GBDT version of the B\"acklund-Darboux transformation and its applications to the linear and nonlinear equations and spectral theory". In: Mathematical Modelling of Natural Phenomena. 2010 ; Vol. 5, No. 4. pp. 340-389.

Krattenthaler, Christian ; Rivoal, Tanguy. / On the integrality of the Taylor coefficients of mirror maps. In: Duke Mathematical Journal. 2010 ; Vol. 151, No. 2. pp. 175-218.

Kaiblinger, Norbert. / On the Lehmer constant of finite cyclic groups. In: Acta Arithmetica. 2010 ; Vol. 142, No. 1. pp. 79-84.

Constantin, Adrian. / On the particle paths in solitary water waves. In: Quarterly of Applied Mathematics. 2010 ; Vol. 68, No. 1. pp. 81-90.

Hauser, Herwig. / On the Problem of Resolution of Singularities in Positive Characteristic (Or: A proof we are still waiting for). In: Bulletin of the American Mathematical Society. New Series. 2010 ; Vol. 47, No. 1. pp. 1-30.

Michor, Johanna. / On the spatial asymptotics of solutions of the Ablowitz-Ladik hierarchy. In: Proceedings of the American Mathematical Society. 2010 ; Vol. 138. pp. 4249-4258.

Teschl, Gerald. / On the spatial asymptotics of solutions of the Toda lattice. In: Discrete and Continuous Dynamical Systems. 2010 ; Vol. 27. pp. 1233-1239.

Gröchenig, Karlheinz ; Dahlke, Stephan ; Fornasier, Massimo. / Optimal Adaptive Computations in the Jaffard Algebra and Localized Frames. In: Journal of Approximation Theory. 2010 ; Vol. 162. pp. 153-185.

Martin, Calin Iulian ; Schulze, Bert-Wolfgang. / Parameter-dependent edge operators. In: Annals of Global Analysis and Geometry. 2010 ; Vol. 38, No. 2. pp. 171-190.

Teschl, Gerald ; King, Julian ; Koc, Helin et al. / Physiological modeling of isoprene dynamics in exhaled breath. In: Journal of Theoretical Biology. 2010 ; Vol. 267. pp. 626-637.

Hauser, Herwig ; Fritz, Alexandra. / Platonic Stars. In: The Mathematical Intelligencer. 2010 ; Vol. 32, No. 2.

Constantin, Adrian ; Strauss, Walter. / Pressure beneath a Stokes wave. In: Communications on Pure and Applied Mathematics. 2010 ; Vol. 63, No. 4. pp. 533-557.

Gröchenig, Karlheinz ; Hrycak, Tomasz. / Pseudospectral Fourier Reconstruction with the Modified Inverse Polynomial Reconstruction Method. In: Journal of Computational Physics. 2010 ; Vol. 229. pp. 933-946.

Pohlen, M. ; Cortese, L. ; Smith, M. W.L. et al. / Radial distribution of gas and dust in spiral galaxies : The case of M99 (NGC4254) and M100 (NGC 4321). In: Astronomy and Astrophysics. 2010 ; Vol. 518, No. 4.

Gröchenig, Karlheinz ; Bass, Richard. / Random sampling of entire functions of exponential type in several variables. In: Israel Journal of Mathematics. 2010 ; Vol. 177. pp. 1-28.

Kunzinger, Michael. / Recent progress in special Colombeau algebras: geometry, topology, and algebra. Linear and non-linear theory of generalized functions and its applications. Banach Center Publ., 2010. pp. 175-184

Lassalle, Michael W. ; Schlosser, Michael. / Recurrence formulas for Macdonald polynomials of type A. In: Journal of Algebraic Combinatorics: an international journal. 2010 ; Vol. 32, No. 1. pp. 113-131.

Grobner, Harald. / Regular and Residual Eisenstein Series and the Automorphic Cohomology of Sp(2,2). In: Compositio Mathematica. 2010 ; Vol. 146, No. 1. pp. 21-57.

Fellner, Klemens Andreas ; Desvillettes, Laurent ; Alfredo, Jose. / Regularity and mass conservation for discrete coagulation-fragmentation equations with diffusion. In: l'Institut Henri Poincare. Annales (C). Analyse Non Lineaire. 2010 ; Vol. 27. pp. 639-654.

Stadler, Robert ; Teschl, Gerald. / Relative oscillation theory for Dirac operators. In: Journal of Mathematical Analysis and Applications. 2010 ; Vol. 371. pp. 638-648.

Hofbauer, Josef ; Schreiber, Sebastian. / Robust permanence for structured populations. In: Journal of Differential Equations. 2010 ; Vol. 248, No. April 2010. pp. 1955-1971.

Fritzsche, Bernd ; Kirstein, Bernd ; Sakhnovych, Oleksandr. / Semiseparable integral operators and explicit solution of an inverse problem for the skew-self-adjoint Dirac-type system. In: Integral Equations and Operator Theory. 2010 ; Vol. 66. pp. 231-251.

Mauser, Norbert ; Bardos, Claude ; Trabelsi, Saber et al. / Setting and analysis of the MCTDHF model. In: Archive for Rational Mechanics and Analysis. 2010 ; Vol. 198, No. 1. pp. 273-330.

Auricchio, Ferdinando ; Arghavani, Jamal ; Conti, Michele et al. / Shape-memory alloys: effective 3D modeling, computational aspects, analysis of actuator and biomedical devices. Paper presented at ACTUATOR10, Bremen, Germany.

Markowich, Peter ; Jüngel, Ansgar ; Aoki, Kazuo. / Small velocity and finite temperature variations in kinetic relaxation models. In: Kinetic and Related Models. 2010 ; Vol. 3, No. 1.

Viehweider, Andreas ; Schichl, Hermann ; Burnier de Castro, Daniel et al. / Smart robust voltage control for distribution networks using interval arithmetic and state machine concepts. 2010 IEEE PES Innovative Smart Grid Technologies Conference Europe (ISGT Europe). 2010.

Sigmund, Karl ; De Silva, Hannelore ; Hauert, Christoph et al. / Social learning promotes institutions for governing the commons. In: Nature. 2010 ; Vol. 466. pp. 861-863.

Neretin, Yurii. / Spectral data for pairs of matrices of order 3 and action of the group GL (2,Z). In: IZVESTIYA MATHEMATICS. 2010 ; Vol. 75, No. 5. pp. 93-102.

Ashbaugh, Mark ; Gesztesy, Fritz ; Mitrea, Marius et al. / Spectral theory for perturbed Krein Laplacians in non-smooth domains. In: Advances in Mathematics. 2010 ; Vol. 223. pp. 1372-1467.

Grohs, Philipp. / Stability of Manifold-Valued Subdivision Schemes and Multiscale Transformations. In: Constructive Approximation: an international journal for approximations and expansions. 2010 ; Vol. 32. pp. 569-596.

Fellner, Klemens Andreas ; Raoul, Gael. / Stability of stationary states of non-local equations with singular interaction potential. In: Mathematical and Computer Modelling. 2010 ; Vol. 53, No. 7-8. pp. 1436-1450.

Raoul, Gael ; Fellner, Klemens Andreas. / Stable stationary states of non-local interaction equations. In: Mathematical Models and Methods in Applied Sciences. 2010 ; Vol. 20, No. 12. pp. 2267-2291.

Krattenthaler, Christian ; Bruns, Winfried ; Uliczka, Jan. / Stanley decompositions and Hilbert depth in the Koszul complex. In: Journal of Commutative Algebra. 2010 ; Vol. 2. pp. 327-357.

Krattenthaler, Christian ; Chan, Heng Huat ; Kontogeorgis, Aristides et al. / Supercongruences satisfied by coefficients of 2F1 hypergeometric series. In: Annales des Sciences Mathematiques du Quebec. 2010 ; Vol. 34. pp. 25-36.

Bihlo, Alexander ; Popovych, Roman. / Symmetry justification of Lorenz maximum simplification. In: Nonlinear Dynamics: an international journal of nonlinear dynamics and chaos in engineering systems. 2010 ; Vol. 61. pp. 101-107.

Grosser, Michael. / Tensor valued Colombeau Functions on Manifolds. In: Banach Center Publications. 2010 ; Vol. 88. pp. 145-152.

Michor, Johanna ; Teschl, Gerald ; Gesztesy, Fritz et al. / The algebro-geometric initial value problem for the Ablowitz-Ladik hierarchy. In: Discrete and Continuous Dynamical Systems. 2010 ; Vol. 26, No. 1. pp. 151-196.

Grobner, Harald. / The Automorphic Cohomology and the Residual Spectrum of Hermitian Groups of Rank One. In: International Journal of Mathematics. 2010 ; Vol. 21, No. 2. pp. 255-278.

Colutto, Sebastian ; Frühauf, Florian ; Fuchs, Matthias et al. / The CMA-ES on Riemannian manifolds to reconstruct shapes in 3D voxel images. In: IEEE Transactions on Evolutionary Computation. 2010 ; Vol. 14, No. 2. pp. 227-245.

Sigmund, Karl ; Uchida, Satoshi. / The competition of assessment rules for indirect reciprocity. In: Journal of Theoretical Biology. 2010 ; Vol. 263. pp. 13-19.

Schachermayer, Walter. / The Fundamental Theorem of Asset Pricing for Continuous Processes under Small Transaction Costs. In: Annals of Finance. 2010 ; Vol. 6, No. 2. pp. 157-191.

Ashbaugh, Mark ; Gesztesy, Fritz ; Mitrea, Marius et al. / The Krein-von Neumann extension and its connection to an abstract buckling problem. In: Mathematische Nachrichten. 2010 ; Vol. 283. pp. 165-179.

Fischer, Ilse. / The operator formula for monotone triangles - simplified proof and three generalizations. In: Journal of Combinatorial Theory, Series A. 2010 ; Vol. 117, No. 8.

Hofbauer, Franz ; Raith, Peter ; Smital, Jaroslav. / The space of omega-limit sets of piecewise continuous maps of the interval. In: Journal of Difference Equations and Applications. 2010 ; Vol. 16. pp. 275-290.

Showing entries 4051 - 4100 out of 5227